How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Howard Wise Your Own Question
Howard Wise
Howard Wise, Counselor
Category: Mental Health
Satisfied Customers: 650
Experience:  Counseling with a compassionate ear and a loving heart.
Type Your Mental Health Question Here...
Howard Wise is online now
A new question is answered every 9 seconds

Having erection problems, started after learning about men

Customer Question

Having erection problems, started after learning about men who had issues with propicia (Hair loss medication). i dont know if its in my head or a real problem.
Submitted: 4 years ago.
Category: Mental Health
Expert:  Howard Wise replied 4 years ago.
Good morning,

If you're thinking about taking testosterone pills you should speak to your doctor first. He can order a blood test to check your testosterone level.

Are you taking hair loss mediation?

Related Mental Health Questions